MathSciNet Relay Station
MathSciNet bibliographic data
MR1284673 (95f:11022) 11D61 (11B39 11Y50)
Voutier, Paul M. Primitive divisors of Lucas and Lehmer sequences. Math. Comp. 64 (1995), no. 210, 869–888.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement